# SDR USAA2013051600007

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 42,374 hours, 15,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON CABIN FLOOR DUMMY RAIL TRACK ASSEMBLY AT FR18, Y503.2.  REPLACED CABIN FLOOR DUMMY RAIL TRACK ASSEMBLY AT FR18, Y503.2 IAW A321 SRM 53-11-14, FIG 103 & 51-42-11.
